# SDR DALA2021030901337

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 74,915 hours, 27,928 cycles
- Engine: Pwa PW2037
- Engine time: 69,744 hours, 24,522 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SHIP 5639 - CREW NOTICED RIGHT HYDRAULIC QUANTITY REDUCING. QUANTITY DROPPED TO 0.19 AND CREW SECURED PUMP OFF. AN EMERGENCY WAS DECLARED WITH ATC. TAXI TO GATE WITH NO ADVERSE SYSTEMS EFFECTED. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND THE ANTI-SKID SHUTTLE VALVE. OPERATIONAL CHECK AND LEAK CHECK WERE GOOD WITH NO SHIFT IN HYDRAULIC QUANTITY. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7451308)
